Founder of Health Rising and Phoenix Rising
Two years after falling ill, Emily was eventually referred to Dr Pradip Thakker; he used a tilt table test to diagnose PoTS (postural orthostatic tachycardia syndrome), a condition where moving from lying down to standing up causes an abnormally high heart rate. By this time Emily was able to manage only three to four hours of school a week.
Dr. Martinez-Lavin is a fibromyalgia expert who thinks HPV vaccinations are creating a real problem for the some. The interesting thing for the ME/CFS and FM communities is that the side effects appear to be effecting the autonomic nervous system in some cases producing POTS.
When Caron Ryalls was asked to sign consent forms so that her then 13-year-old daughter, Emily, could be vaccinated against cervical cancer, she assumed it was the best way to protect Emily’s long-term health.
Yet the past four years have turned into a nightmare for the family as Emily soon suffered side effects. Only two weeks after her first HPV injection, the teenager experienced dizziness and nausea.
“The symptoms grew increasingly worse after the second and third injections, and I went to A&E several times with severe chest and abdominal pains as well as difficulty breathing,” Emily, now 17, said. “One time I couldn’t move anything on one side of my body. I didn’t know what was happening.”
Emily is one of the thousands of teenage girls who have endured debilitating illnesses following the routine immunisation. She is yet to recover and has no idea when her health will return to normal.vaccine1
“Prior to the vaccination Emily had an ‘unremarkable’ medical history with no problems,” said Mrs Ryalls, 49, from in Ossett, West Yorkshire. “She was considered very healthy and represented the school at hockey, netball, athletics and was a keen dancer. She was also a high achiever at school, in the top sets for everything and predicted at least 10 GCSE with high grades. Her future was very bright.”
Mrs Ryalls reported Emily’s condition to the Medicines and Healthcare Products Regulatory Agency (MHRA). In the 10 years to April this year the agency received almost 22,000 “spontaneous suspected” adverse drug reaction (ADR) reports in 13 routine immunisation categories including flu, MMR, tetanus, diphtheria and polio, according to a Freedom of Information response released earlier this month.
In the HPV category alone, ADRs numbered 8,228, of which 2,587 were classified as “serious” – defined by several criteria, including whether it resulted in hospitalisation or was deemed life threatening.
Dr Martinez-Lavin said PoTS and fibromyalgia are among the diseases he believes have developed after HPV vaccination, and that clinicians should be aware of the possible association between HPV vaccination and the development of these “difficult to diagnose” painful syndromes.